advertisement
Question
Posted by: jess | 2008/09/25

gesigsroom

Hi Dokter ek het so n week terug begin om roc se retin-ox multi-correxion met enydrial te gebruik kan dit n allergie veroorsaak

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Jess, thank you for the question.

Any topical cream may give one a reaction including allergies such as dermatitis. My advice is to stop the product and see if the reaction clears. If it does not subside within a few days please consult your family doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement